advertisement
Question
Posted by: Rowena | 2006/11/05

hormone replacement

Hi,

Ive been on antidepressents for a year after my sons birth. Ive currently stopped using them. But now have irregular periods. Im also under enormous strain because of a really messy divorce. Ive been to the gp and he suggested the pill again. Is this a good idea. Ive already picked up 30kg from the antidepressants dont want to pick up more and i could only take ovral, do i take this again

Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You would have to give me more information - your age, why you cannot use a lower dose pill, if any reason has been found for the irregular periods, e.g. PCOS.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Rowena | 2006/11/06

Im 29, i cannot take lower dose pills as i carry on bleeding for days longer than the regular 7,8. I have not been to the gynae, should i?

Rowena

Reply to Rowena

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement